# SDR UIEA2019060704423

- Difficulty date: June 7, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 45,914 hours, 6,019 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Cable
- Part number: BMS1365T0H
- Part serial: NSN
- Condition: Damaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR CONFIG. WARNING AT IDLE THRUST AND FLAP 5 ON ARRIVAL.( REPLACED CENTER R/A XHTR CABLE AND CONDITION CHECK NORMAL I.A.W. WDM 34-33-31 REV.45 & SWPM 20-51-15, 20-51-00, 20-71-14 REV. 70.  PERFORMED ANTENNA BITE TEST AND CONDITION CHECK NORMAL I.A.W. AMM 34-33-03-404-210 REV. 95 STEP 4. F1221.  PERFORMED R/A GROUND TEST AND THE RESULT WAS SATISFACTORY I.A.W. AMM 34-33-00-745-316 REV. 95.  )
